Lemsip Max Cold&Flu Hot drink lemon 10 sachets

Regular price $13.40

Lemsip Max Cold&Flu Hot drink lemon 10 sachets

Lemsip Max Cold&Flu Hot drink with Decongestant
Each sachet contains: Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg

Starts to get to work in 5 minutes
-Fever
-Headaches
-Body Aches & Pains
-Blocked or runny nose
-Sore throat
-Non-drowsy


Directions: Pour contents of sachet into mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.